Universidad Complutense de Madrid
E-Prints Complutense

On the Pythagoras numbers of real analytic rings

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco (2001) On the Pythagoras numbers of real analytic rings. Journal of Algebra, 243 (1). pp. 321-338. ISSN 0021-8693

[img] PDF
Restringido a Repository staff only

158kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0021869301988696


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We show that the Pythagoras number of a real analytic ring of dimension 2 is finite, bounded by a function of the multiplicity and the codimension.


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15239
Deposited On:17 May 2012 08:21
Last Modified:06 Sep 2018 14:39

Origin of downloads

Repository Staff Only: item control page